IJPAM: Volume 104, No. 1 (2015)

LIOUVILLE-TYPE RESULT FOR QUASILINEAR
ELLIPTIC PROBLEMS WITH VARIABLE EXPONENT

Azeddine Baalal$^1$, Abdelbaset Qabil$^2$
$^{1,2}$Department of Mathematics and Computer Science
Faculty of sciences Aın Chock
Hassan II University
Km 8 Route El Jadida B.P. 5366 Maarif, Casablanca, MOROCCO


Abstract. In this paper we discuss several aspects of relations between the Keller-Osserman property and the validity of the Liouville-type theorem for quasilinear elliptic equation with variable exponent that include non-homogeneous $p(.)$-Laplace equations for $p$ measurable function.

Received: April 4, 2015

AMS Subject Classification: 35J92, 31C15, 35B53, 31A05

Key Words and Phrases: quasilinear elliptic equation, the Liouville-type theorem, Keller-Osserman property, Evans functions, variable exponent

Download paper from here.




DOI: 10.12732/ijpam.v104i1.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 104
Issue: 1
Pages: 57 - 68


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).